# SDR SWAA2022110360062

- Difficulty date: October 14, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED ON BS 727 TO BS 767 RBL 21 WL 156 AFT CARGO COMPARTMENT 2022-593466 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS727 AND BS767 RBL 21; WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-53-0I-2 IDENTIFICATION 2 AND DWG 146A7502; SHEET: 2; REV: A SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727 AND BS767 RBL 21; WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-53-0I-2 IDENTIFICATION 2 AND DWG 146A7502; SHEET: 2; REV: A  SEE INDIVIDUAL SIGNS-OFF BELOW. COMPLETED AND CERTIFIED AS RII.
